# SDR ASAA2013052794914

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,241 hours, 7,777 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: False Indication
- Location: Apu Oil Filter
- Component: Oil Filter
- Component part number: 38809381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA-P INDICATOR EXTENDED,  ACFT GROUNDED. R & R APU OIL FILTER & RESET INDICATOR BUTTON REF AMM TASK 49-91-13-600-801.
